MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA RADIFOCUS GLIDEWIRE; WIRE, GUIDE, CATHETER

TERUMO CORPORATION, ASHITAKA RADIFOCUS GLIDEWIRE; WIRE, GUIDE, CATHETER
Model Number GM1811
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/20/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that the tip of the wire or marker band broke off in the lesion in the peroneal artery during a peripheral vascular disease (pvd) intervention.The patient was in good condition; however, they were not able to complete the intervention due to extensive disease.Additional information was received on 22oct2021.The broken tip or marker band remains in the patient.The marker band/tip is in the peroneal artery, lodged where it is occluded with calcium.Fluoro was done to confirm the location.

Brand Name
RADIFOCUS GLIDEWIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
MDR Report Key12808692
Report Number2243441-2021-00058
Device Sequence Number5575604
Product Code DQX
UDI-Device Identifier04987350774194
UDI-Public04987350774194
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/14/2021
Report Date (Section F) 11/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model NumberGM1811
Device Catalogue NumberGM1811
Device Lot Number210201
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/20/2021
Device Age8 MO
Event Location Hospital
Date Report to Manufacturer10/22/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age87 YR
Patient SexFemale
Patient Weight54 KG
Patient RaceWhite
Date Report Sent to FDA11/14/2021